# SDR AALA202109165881

- Difficulty date: September 15, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 82,150 hours, 10,135 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flap
- Condition: Out Of Position
- Location: R2 Door Slide
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 2R DOOR EXTREME NOISE DURING DESCENT. MAINTENANCE FOUND SLIDE PACK FLAP OUT OF PLACE, BOTTOM AFT CORNER. PLACED FLAP ON CORRECT LOCATION.
